# SDR ASAA2023061743629

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: D5357155022600
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR 312AR FWD AT FUSELAGE FR71 AND DOOR JAMB HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED DOOR JAMB ANGLE AT ACCESS DOOR 312AR AT FR71 IAW A320 SRM 51-42-11-001 REV 145.
